Peter James Cronkright, MD; Gregory Szymaniak, BSc, PharmD, RPH
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Acute rhabdomyolysis can be caused by various drugs, usually by overdosing (1-4). However, cases resulting from isoniazid therapy have not previously been reported. A 25-year-old obese black woman had begun voiding dark brown urine for 4 days before admission (this lasted 2 days and subsided after forcing oral fluids). She also had bilateral calf pain and general malaise that started two days preceding admission and had had a sore throat for 2 days approximately 2 weeks before admission. She had no history of other symptoms of upper respiratory infection, fever, arthralgias, rash, or cough, and no gastrointestinal
Cronkright PJ, Szymaniak G. Isoniazid and Rhabdomyolysis. Ann Intern Med. 1989;110:945. doi: 10.7326/0003-4819-110-11-945_1
Download citation file:
Published: Ann Intern Med. 1989;110(11):945.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use